Rash on arms and face
Dec 24, 2008
I was recently diagnosed with HIV in July. I started a regimine of Norvir, Truvada and Reyatz about two months ago. I had no reactions but then two weeks ago I developed a rash on my arms , (starts off as raised bumps) that burns when touched, itchy and then leaves a brown blotch started as a few, not they are a number of them. My question is, is this a normal reaction, does it go away or should I expect my doctor to change my regimen?
Response from Dr. Frascino
Rashes are nearly impossible to evaluate over the Internet. They need to be seen. Certainly a drug-induced rash will need to be considered in the differential diagnosis; however, there are many other potential causes for rashes as well. See your HIV specialist for an evaluation, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take An Hiv Positive Person To Start Showing Signs Of The Disease?
- Can You Get Hiv From Fingering With A Scab On Your Finger?
- Are White Dots On Your Chest Symtoms To Hiv?
- Primary Hiv And Mouth Ulcer
- How Long Do Symptoms Appear After Exposure To Hiv?
- Can You Contact Hep C From Swallowing Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.